RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2015, Volume 20, Issue 3, Pages 61–81 (Mi fpm1653)  

The Newton–Nelson equation on fiber bundles with connections

Yu. E. Gliklikha, N. V. Vinokurovab

a Voronezh State University
b Kursk State University

Abstract: The paper is a survey with modifications on the research of the so-called Newton–Nelson equation (the equation of motion in Nelson's stochastic mechanics) on the total space of a bundle in two cases: where the base of the bundle is a Riemannian manifold and the bundle is real and where the base of the bundle is a Lorentz manifold and the bundle is complex. In the latter case, we describe the relations with the equation of motion of the quantum particle in the classical gauge field (the above-mentioned connection). Besides, a certain second-order ordinary differential equation on the bundle with connection that is interpreted as the equation of motion of the classical particle in the classical gauge field is described.

Funding Agency Grant Number
Russian Foundation for Basic Research 12-01-00183
13-01-00041


Full text: PDF file (220 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2017, 225:4, 575–589

Bibliographic databases:

UDC: 514.8+519.216.2

Citation: Yu. E. Gliklikh, N. V. Vinokurova, “The Newton–Nelson equation on fiber bundles with connections”, Fundam. Prikl. Mat., 20:3 (2015), 61–81; J. Math. Sci., 225:4 (2017), 575–589

Citation in format AMSBIB
\Bibitem{GliVin15}
\by Yu.~E.~Gliklikh, N.~V.~Vinokurova
\paper The Newton--Nelson equation on fiber bundles with connections
\jour Fundam. Prikl. Mat.
\yr 2015
\vol 20
\issue 3
\pages 61--81
\mathnet{http://mi.mathnet.ru/fpm1653}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3519748}
\elib{http://elibrary.ru/item.asp?id=30631550}
\transl
\jour J. Math. Sci.
\yr 2017
\vol 225
\issue 4
\pages 575--589
\crossref{https://doi.org/10.1007/s10958-017-3479-0}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1653
  • http://mi.mathnet.ru/eng/fpm/v20/i3/p61

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Фундаментальная и прикладная математика
    Number of views:
    This page:150
    Full text:55
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020